# SDR AALA202210108414

- Difficulty date: October 8, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N9021H
- Make and model: Airbus A319-115
- Aircraft serial: 6277
- Aircraft time: 22,429 hours, 10,049 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Part number: 568127202007
- Part serial: 31916
- Condition: Low Pressure
- Location: Zone 500 - Lh Wi
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AMBER ECAM FUEL LEFT TANK PUMP 2 LOW PRESSURE. MAINTENANCE REPLACED LEFT HAND WING FUEL PUMP #2 PER AMM 28-21-51 (AALA202210108414) AND PRESSURE SWITCH PER AMM 28-21-15. (AALA202210105179) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
